# SDR UPS06546583

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - WXR FAIL DISPLAYED ON HSI & WXR TEST NOT ATTEMPTED.     PREPLACED WEATHER RADAR RT IAW 34-43-00-4. OPS CHECKS OK.
